EconPapers    
Economics at your fingertips  
 

Sufficient dimension reduction using Hilbert–Schmidt independence criterion

Yuan Xue, Nan Zhang, Xiangrong Yin and Haitao Zheng

Computational Statistics & Data Analysis, 2017, vol. 115, issue C, 67-78

Abstract: By using Hilbert–Schmidt Independence Criterion, a sufficient dimension reduction method is proposed to estimate the directions in multiple-index models. A projection pursuit type of sufficient searching algorithm is introduced to reduce the computational complexity, as the original problem involves non-linear optimization over multidimensional Grassmann-manifold. A bootstrap procedure with additional jump point detection algorithm is used for determining the dimensionality. The proposed method demonstrates competitive performance compared with some well-known dimension reduction methods via simulation studies and an application to a real data.

Keywords: Bootstrap; Central subspace; Hilbert–Schmidt independence criterion; Multiple-index models; Sufficient dimension reduction (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167947317300968
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:115:y:2017:i:c:p:67-78

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-10-01
Handle: RePEc:eee:csdana:v:115:y:2017:i:c:p:67-78